You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Computing Network Reliability in Time Polynomial in the Number of Cuts
J. Scott Provan and Michael O. Ball
Vol. 32, No. 3, Reliability and Maintainability (May - Jun., 1984), pp. 516-526
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170470
Page Count: 11
Preview not available
We present a new algorithm that computes the probability that there is an operating path from a node s to a node t in a stochastic network. The computation time of this algorithm is bounded by a polynomial in the number of (s, t)-cuts in the network. We also examine the complexity of other connectedness reliability problems with respect to the number of cutsets and pathsets in the network. These problems are distinguished as either having algorithms that are polynomial in the number of such sets, or having no such algorithms unless P = NP.
Operations Research © 1984 INFORMS